Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 70, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Sep 8, 2010, 1:09 AM CDT for 10 counties in Texas. It was in force for 8 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2010, 1:09 AM CDT (06:09 UTC)
- Expired
- Sep 8, 2010, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bastrop County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX, Lee County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 34 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 1:30 AM CDT | FLASH FLOOD | Austin, TX | MULTIPLE HIGH WATER RESCUES ONGOING ACROSS AUSTIN...CEDAR PARK...AND JOLLYVILLE. |
| Sep 8, 1:47 AM CDT | FLASH FLOOD | Georgetown, TX | WATER SEVERAL FEET DEEP ON THE CAMPUS OF SOUTHWESTERN UNIVERSITY IN GEORGETOWN. |
| Sep 8, 1:58 AM CDT | HEAVY RAIN 10.11 | 10 Nnw Austin, TX | NWS COOP RAIN GAUGE MEASURED 10.11 INCHES FOR THE CALENDAR DAY ON TUESDAY. |
| Sep 8, 2:39 AM CDT | FLASH FLOOD | Georgetown, TX | INTERSTATE 35 CLOSED IN BOTH DIRECTIONS IN GEORGETOWN. |
| Sep 8, 3:36 AM CDT | FLASH FLOOD | Round Rock, TX | NUMEROUS SHELTERS HAVE BEEN OPENED ACROSS THE COUNTY. SUBSTANTIAL FLOODING ALONG BRUSHY CREEK. APPROXIMATELY 100 HOMES HAVE BEEN EVACUATED DUE TO HIGH WATER. |
| Sep 8, 4:46 AM CDT | FLASH FLOOD | Austin, TX | CITY OF AUSTIN AND TRAVIS COUNTY ROAD CLOSURE WEBSITE REPORTS 32 ROADS CLOSED ACROSS AUSTIN AND TRAVIS COUNTY. |
| Sep 8, 7:30 AM CDT | FLASH FLOOD | 2 W Georgetown, TX | SH29 CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.2 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 528 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
760
WGUS54 KEWX 080609
FFWEWX
TXC021-031-053-055-091-187-209-287-453-491-081000-
/O.NEW.KEWX.FF.W.0070.100908T0609Z-100908T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
109 AM CDT WED SEP 8 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN BASTROP COUNTY...
EASTERN BLANCO COUNTY...
SOUTHEASTERN BURNET COUNTY...
NORTHERN CALDWELL COUNTY...
NORTHEASTERN COMAL COUNTY...
NORTH CENTRAL GUADALUPE COUNTY...
HAYS COUNTY...
NORTHWESTERN LEE COUNTY...
TRAVIS COUNTY...
WILLIAMSON COUNTY...
* UNTIL 500 AM CDT.
* AT 100 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING
FROM A LARGE THUNDERSTORM COMPLEX THAT WAS TRAINING OVER THE
WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MAHOMET...
OATMEAL...SMITHWICK...LIBERTY HILL...WINDEMERE...WEIR...THRALL...
TAYLOR...SPICEWOOD...SERENADA...ROUND ROCK...PFLUGERVILLE...
LEANDER...LAGO VISTA...JARRELL...HUTTO...GRANGER DAM...GRANGER...
GEORGETOWN DAM...GEORGETOWN...FLORENCE...COUPLAND...CEDAR PARK...
BRIGGS...BERTRAM...BARTLETT...ANDICE AND ANDERSON MILL.
LIFE THREATENING FLASH FLOODING WILL CONTINUE FOR THE NEXT SEVERAL
HOURS ALONG THE I-35 CORRIDOR. EXPECT RAINFALL RATES UP TO 3 INCHES
PER HOUR AND 3-HOUR RAINFALL TOTALS OF 5 TO 7 INCHES PER HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 3092 9783 3089 9764 3075 9727 3048 9715
3054 9702 2989 9742 2969 9793 3009 9845
3103 9790
$$6 follow-up statements
756
WGUS74 KEWX 080653
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
153 AM CDT WED SEP 8 2010
TXC021-031-053-055-091-187-209-287-453-491-081000-
/O.CON.KEWX.FF.W.0070.000000T0000Z-100908T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURNET TX-WILLIAMSON TX-TRAVIS TX-LEE TX-BLANCO TX-BASTROP TX-HAYS
TX-CALDWELL TX-COMAL TX-GUADALUPE TX-
153 AM CDT WED SEP 8 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR NORTH
CENTRAL GUADALUPE...NORTHEASTERN COMAL...NORTHERN CALDWELL...HAYS...
WESTERN BASTROP...EASTERN BLANCO...NORTHWESTERN LEE...TRAVIS...
WILLIAMSON AND SOUTHEASTERN BURNET COUNTIES...
AT 147 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A COMPLEX OF TRAINING THUNDERSTORMS PRODUCING FLASH FLOODING
OVER THE WARNED AREA.
AREAS ALONG I-35 AND THE BALCONES ESCARPMENT IN AND AROUND THE
AUSTIN METRO AREA WILL EXPERIENCE A LIFE THREATENING FLASH FLOOD
EVENT OVER THE NEXT SEVERAL HOURS. NUMEROUS EVACUATIONS AND HIGH
WATER RESCUES HAVE ALREADY BEEN REPORTED BY THE MEDIA AND LAW
ENFORCEMENT PERSONNEL.
HEAVY RAINS WILL CONTINUE THROUGH AT LEAST 4 AM OVER THESE SAME
AREAS. EXPECT RAINFALL RATES UP TO 3 INCHES PER HOUR AND 3-HOUR
RAINFALL TOTALS OF 5 TO 7 INCHES. A FEW AREAS MAY EXPERIENCE 6-HOUR
RAINFALL TOTALS OF 6 TO 10 INCHES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 3092 9783 3089 9764 3075 9727 3048 9715
3054 9702 2989 9742 2969 9793 3009 9845
3103 9790
$$768
WGUS74 KEWX 080824
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
324 AM CDT WED SEP 8 2010
TXC021-031-053-055-091-187-209-287-453-491-081000-
/O.CON.KEWX.FF.W.0070.000000T0000Z-100908T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURNET TX-WILLIAMSON TX-TRAVIS TX-LEE TX-BLANCO TX-BASTROP TX-HAYS
TX-CALDWELL TX-COMAL TX-GUADALUPE TX-
324 AM CDT WED SEP 8 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR NORTH
CENTRAL GUADALUPE...NORTHEASTERN COMAL...NORTHERN CALDWELL...HAYS...
WESTERN BASTROP...EASTERN BLANCO...NORTHWESTERN LEE...TRAVIS...
WILLIAMSON AND SOUTHEASTERN BURNET COUNTIES...
AT 314 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT TRAINING THUNDERSTORMS PRODUCING LIFE THREATENING FLASH
FLOODING OVER THE WARNED AREA.
AREAS ALONG I-35 AND THE BALCONES ESCARPMENT IN AND AROUND THE
AUSTIN METRO AREA WILL CONTINUE TO EXPERIENCE A VERY DANGEROUS FLASH
FLOOD EVENT OVER THE NEXT SEVERAL HOURS. NUMEROUS EVACUATIONS AND
HIGH WATER RESCUES HAVE ALREADY BEEN REPORTED BY THE MEDIA AND LAW
ENFORCEMENT PERSONNEL.
MODERATE TO HEAVY RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL
CONTINUE THROUGH AT LEAST 430 AM OVER MUCH OF THE WARNED AREA.
GROUND REPORTS AND RADAR ESTIMATES SUGGEST THAT OVERNIGHT 6-HOUR
RAINFALL AMOUNTS OF 6 TO 10 INCHES HAVE OCCURED OVER AN AREA FROM
LAKEWAY TO FLORENCE...EXTENDING EAST TO JARRELL...ROUND ROCK...AND
SUNSET VALLEY.
MANY ROADWAYS WILL REMAIN CUT OFF FOR SEVERAL HOURS. SOME RIVERS AND
STREAM WILL CONTINUE TO RISE RAPIDLY AND WARRANT ADDITIONAL
EVACUATIONS. OVERNIGHT TRAVEL IS DISCOURAGED UNLESS ABSOLUTELY
NECESSARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 3092 9783 3089 9764 3075 9727 3048 9715
3054 9702 2989 9742 2969 9793 3009 9845
3103 9790
$$397
WGUS54 KEWX 080949
FFWEWX
TXC021-031-053-055-091-187-209-287-453-491-081200-
/O.EXT.KEWX.FF.W.0070.000000T0000Z-100908T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
449 AM CDT WED SEP 8 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
WESTERN BASTROP COUNTY...
EASTERN BLANCO COUNTY...
SOUTHEASTERN BURNET COUNTY...
NORTHERN CALDWELL COUNTY...
NORTHEASTERN COMAL COUNTY...
NORTH CENTRAL GUADALUPE COUNTY...
HAYS COUNTY...
NORTHWESTERN LEE COUNTY...
TRAVIS COUNTY...
WILLIAMSON COUNTY...
* UNTIL 700 AM CDT.
* AT 442 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
RAINFALL ESTIMATES FROM DOPPLER RADAR CONTINUE TO INDICATE FLASH
FLOODING POTENTIAL FROM THUNDERSTORMS OVER THE WARNED AREA.
AREAS ALONG I-35 AND THE BALCONES ESCARPMENT IN AND AROUND THE
AUSTIN METRO AREA WILL CONTINUE TO EXPERIENCE A VERY DANGEROUS FLASH
FLOOD EVENT OVER THE NEXT FEW HOURS. NUMEROUS EVACUATIONS AND HIGH
WATER RESCUES HAVE ALREADY BEEN REPORTED BY THE MEDIA AND LAW
ENFORCEMENT PERSONNEL.
MODERATE TO HEAVY RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL
CONTINUE THROUGH AT LEAST 630 AM OVER MUCH OF THE WARNED AREA.
GROUND REPORTS AND RADAR ESTIMATES SUGGEST THAT OVERNIGHT RAINFALL
AMOUNTS OF 6 TO 12 INCHES HAVE OCCURRED OVER AN AREA FROM LAKEWAY TO
FLORENCE...EXTENDING EAST TO JARRELL...ROUND ROCK...AND SUNSET
VALLEY.
MANY ROADWAYS WILL REMAIN CUT OFF FOR SEVERAL HOURS. SOME RIVERS AND
STREAM WILL CONTINUE TO RISE RAPIDLY AND WARRANT ADDITIONAL
EVACUATIONS. OVERNIGHT TRAVEL IS DISCOURAGED UNLESS ABSOLUTELY
NECESSARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 3092 9783 3089 9764 3075 9727 3048 9715
3054 9702 2989 9742 2969 9793 3009 9845
3103 9790
$$923
WGUS54 KEWX 081150
FFWEWX
TXC021-031-053-055-091-187-209-287-453-491-081400-
/O.EXT.KEWX.FF.W.0070.000000T0000Z-100908T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
650 AM CDT WED SEP 8 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
WESTERN BASTROP COUNTY...
EASTERN BLANCO COUNTY...
SOUTHEASTERN BURNET COUNTY...
NORTHERN CALDWELL COUNTY...
NORTHEASTERN COMAL COUNTY...
NORTH CENTRAL GUADALUPE COUNTY...
HAYS COUNTY...
NORTHWESTERN LEE COUNTY...
TRAVIS COUNTY...
WILLIAMSON COUNTY...
* UNTIL 900 AM CDT.
* AT 645 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING
FROM THUNDERSTORM TRAINING OVER THE WARNED AREA.
WIDESPREAD FLOODING CONTINUES TO AFFECT THE AUSTIN METRO AREA OVER
THE NEXT FEW HOURS. NUMEROUS EVACUATIONS AND HIGH WATER RESCUES HAVE
BEEN REPORTED BY THE MEDIA AND LAW ENFORCEMENT PERSONNEL OVERNIGHT.
AFTER OVERNIGHT HEAVY RAINFALL TOTALS OF 6 TO 10 INCHES ACROSS PART
OF THE WARNED AREA...AN ADDITIONAL 1 TO 2 INCHES OF EXPECTED
RAINFALL WILL LIKELY CONTINUE TO MAKE FOR VERY DANGEROUS FLASH
FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DON'T DROWN.
&&
LAT...LON 3092 9783 3089 9764 3075 9727 3048 9715
3054 9702 2989 9742 2969 9793 3009 9845
3103 9790
$$618
WGUS74 KEWX 081228
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
728 AM CDT WED SEP 8 2010
TXC021-031-053-055-091-187-209-287-453-491-081400-
/O.CON.KEWX.FF.W.0070.000000T0000Z-100908T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURNET TX-WILLIAMSON TX-TRAVIS TX-LEE TX-BLANCO TX-BASTROP TX-HAYS
TX-CALDWELL TX-COMAL TX-GUADALUPE TX-
728 AM CDT WED SEP 8 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR NORTH
CENTRAL GUADALUPE...NORTHEASTERN COMAL...NORTHERN CALDWELL...HAYS...
WESTERN BASTROP...EASTERN BLANCO...NORTHWESTERN LEE...TRAVIS...
WILLIAMSON AND SOUTHEASTERN BURNET COUNTIES...
AT 722 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TRAINING PATTERN OF SHOWERS AND THUNDERSTORMS...PRODUCING
CONTINUED WIDESPREAD FLASH FLOODING OVER THE WARNED AREA.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES REMAINS POSSIBLE
BETWEEN 7 AM AND 9 AM...AS SOME THUNDERSTORMS CONTINUE TO PRODUCE
HEAVY RAINFALL RATES OF 1 TO 2 INCHES PER HOUR. FLOODING IS EXPECTED
TO BE MOST SEVERE IN AREAS NEAR LARGER CREEKS AND STREAMS...THAT
REMAIN FLOODED FROM 6 TO 12 INCHES OF RAIN OVERNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.
DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DON'T DROWN.
&&
LAT...LON 3092 9783 3089 9764 3075 9727 3048 9715
3054 9702 2989 9742 2969 9793 3009 9845
3103 9790
$$019
WGUS74 KEWX 081355
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 AM CDT WED SEP 8 2010
TXC021-031-053-055-091-187-209-287-453-491-081403-
/O.EXP.KEWX.FF.W.0070.000000T0000Z-100908T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURNET TX-WILLIAMSON TX-TRAVIS TX-LEE TX-BLANCO TX-BASTROP TX-HAYS
TX-CALDWELL TX-COMAL TX-GUADALUPE TX-
855 AM CDT WED SEP 8 2010
...THIS FLASH FLOOD WARNING WILL EXPIRE AT 900 AM CDT AND HAS BEEN
REPLACED WITH FLASH FLOOD WARNING NUMBER 76. THIS WARNING IS FOR
NORTH CENTRAL GUADALUPE...NORTHEASTERN COMAL...NORTHERN
CALDWELL...HAYS...WESTERN BASTROP...EASTERN BLANCO...NORTHWESTERN
LEE...TRAVIS...WILLIAMSON AND SOUTHEASTERN BURNET COUNTIES...
LAT...LON 3092 9783 3089 9764 3075 9727 3048 9715
3054 9702 2989 9742 2969 9793 3009 9845
3103 9790
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 11:57 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Sep 7, 11:57 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1157 PM CDT TUE SEP 7 2010 .AVIATION... SHOWERS AND THUNDERSTORMS CONTINUE TO AFFECT TERMINALS ALONG THE I 35 CORRIDOR AS TROPICAL MOISTURE PUSHES NORTHWARD FROM THE GULF WHILE INTERACTING WITH OUTER BANDS OF FORMER TROPICAL STORM HERMINE. THIS ACTIVITY IS EXPECTED TO PERSIST THROUGH THE OVERNIGHT HOURS AND CONTINUING AT LEAST THROUGH MID MORNING ON WEDNESDAY. HOWEVER...A SECOND ROUND OF HEAVY SHOWERS AND THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON HOURS ALONG AND EAST OF I 35. TAF/LAMP...GFS LAMP AND NAM MOS AGREE ON IFR CONDITIONS FROM ABOUT 06Z THROUGH 10Z AND MVFR CONDITIONS FOR THE REST OF THE MORNING AND PART OF THE AFTERNOON. VFR CONDITIONS ARE EXPECTED TO COME BACK TO THE AREA AROUND 21Z/22Z AND GOING BACK TO MVFR AT ABOUT 02Z ON THURSDAY. WINDS SOUTHEAST AT 10 TO 15 KNOTS. && .PREV DISCUSSION... /ISSUED 827 PM CDT TUE SEP 7 2010/ UPDATE... TROPICAL DEPRESSION HERMINE LOCATED NEAR BRADY IS MOVING NORTH...NORTHWEST AT 20 MPH. RAIN BANDS WITH SHOWERS AND SCATTERED THUNDERSTORMS CONTINUE NEAR AND EAST OF A BURNET TO PLEASANTON LINE...WITH THE HEAVIEST RAIN AND THUNDERSTORMS FROM NEAR BURNET TO GEORGETOWN AND AUSTIN... AND THEN EXTENDING SOUTH AND SOUTHWEST TO NEAR SAN MARCOS AND NEW BRAUNFELS. EXPECT THESE TRENDS TO CONTINUE FOR THE NEXT FEW HOURS. AFTER MIDNIGHT TONIGHT...WARM ADVECTION FROM THE SOUTH WILL CONTINUE IN WAKE OF HERMINE AND PROVIDE ENOUGH INSTABILITY TO ALLOW RAIN WITH SHOWERS AND SCATTERED THUNDERSTORMS TO CONTINUE. LOCALLY HEAVY RAIN IS POSSIBLE. AS A RESULT WILL CONTINUE THE FLASH FLOOD WATCH FOR SOUTH CENTRAL TEXAS AND THE HILL COUNTRY THROUGH NOON ON WEDNESDAY. RAIN CHANCES ARE EXPECTED TO CONTINUE IN THE DAY ON WEDNESDAY...AS DAYTIME HEATING AND MARGINAL INSTABILITY WILL FAVOR SHOWERS AND SCATTERED THUNDERSTORMS TO CONTINUE. AS HERMINE CONTINUES TO MOVE NORTH AND THE 500 HPA TROF IS OVER THE SW U.S...WITH THE RIDGE ALOFT EAST OF SOUTH CENTRAL TEXAS...A WEAKNESS IN THE HEIGHT FIELD WILL CONTINUE. BY THURSDAY SLIGHTLY MORE STABLE CONDITIONS ARE FORECAST TO DEVELOP...HOWEVER A COMPOSITE OF SOLUTIONS SHOWS A WEAKENED HEIGHT FIELD CONTINUING OVER SOUTH CENTRAL TEXAS AS A PROGRESSIVE 500 HPA TROF MOVES ACROSS THE ROCKIES... PROVIDING MODERATE SOUTH TO SOUTHEAST WINDS. WITH DAYTIME HEATING IN THIS ENVIRONMENT...WIDELY SCATTERED SHOWERS ARE POSSIBLE THURSDAY. ON FRIDAY THE PROGRESSIVE 500 HPA TROF WILL MOVE NORTH OF SOUTH CENTRAL TEXAS...WITH THE SUBTROPICAL HIGH BEGINNING TO BUILD OVER THE AREA. THIS TREND WILL CONTINUE OVER THE WEEKEND WITH THE SUBTROPICAL HIGH OVER SOUTH CENTRAL TEXAS AND A SLIGHT WEAKNESS IN THE HEIGHT FIELD NORTHEAST OF THE AREA. WITH THIS TYPE OF SEPTEMBER WEATHER PATTERN...ISOLATED SHOWERS ARE POSSIBLE OVER THE EASTERN EDGE OF SOUTH CENTRAL TEXAS FRIDAY THROUGH SUNDAY...ASSOCIATED WITH MAINLY DAYTIME OR AFTERNOON SEA BREEZE SHOWERS. PREV DISCUSSION... /ISSUED 653 PM CDT TUE SEP 7 2010/ AVIATION... OUTER BANDS FROM HERMINE WILL CONTINUE TO PRODUCE MODERATE TO HEAVY SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE I 35 CORRIDOR TONIGHT. ISOLATED TORNADOES ARE POSSIBLE AS WELL MAINLY OVER THE MOST EASTERN COUNTIES. THE SYSTEM IS FORECAST TO CONTINUE MOVING NORTHWARD TONIGHT AND TURN TOWARDS THE NORTH NORTHEAST OVERNIGHT AND WEDNESDAY. MVFR CONDITIONS ARE EXPECTED ACROSS ALL LOCAL SITES WITH THE EXCEPTION OF DRT FOR THE NEXT 3 TO 5 HOURS. AFTERWARD...IFR CONDITIONS ARE FORECAST TO PREVAIL AS CIGS GO BELOW 1000 FEET OVERNIGHT MAINLY ACROSS THE I 35 CORRIDOR. LIGHT TO MODERATE SHOWERS WILL PERSIST TONIGHT THROUGH WEDNESDAY MORNING. WEATHER CONDITIONS TO IMPROVE ABOUT 17Z/18Z AND BACK TO VFR/MVFR CONDITIONS FOR THE MOST AREAS. WINDS SOUTHEAST AT 10 TO 20 MPH WITH HIGHER GUSTS DURING SHOWERS OR THUNDERSTORMS. PREV DISCUSSION... /ISSUED 351 PM CDT TUE SEP 7 2010/ DISCUSSION... TROPICAL STORM HERMINE..NOW IN THE EASTERN HILL COUNTRY WILL CONTINUE TO MOVE NORTH NORTHWEST INTO CENTRAL TEXAS THIS EVENING. THE STORM WILL LEAVE A WIDE OPEN GULF AND DEEP TROPICAL MOISTURE IN ITS WAKE..RESULTING IN CONTINUED DEVELOPMENT OF TROPICAL SHOWERS AND ISOLATED THUNDERSTORMS. A FLASH FLOOD WATCH WILL CONTINUE THROUGH NOON TOMORROW AS LOCALIZED HEAVY RAINS ARE A POSSIBILITY.. ALTHOUGH THE AMOUNT OF HEAVY RAINS ASSOCIATED WITH TODAY'S TROPICAL BANDS ARE NOT EXPECTED TONIGHT AND WEDNESDAY. AN ADDITIONAL 2 TO 4 INCHES (LOCALLY HIGHER AMOUNTS TO 6 INCHES) MAY BE EXPECTED ALONG AND JUST EAST OF THE CENTER'S TRACK AS WELL AS ALONG THE ONSHORE RAIN BANDS OVER EASTERN SECTIONS OF THE CWA THROUGH NOON TOMORROW. BY THURSDAY AFTERNOON..PRECIPITABLE WATER VALUES FALL BELOW 2 INCHES OVER ALL BUT THE EXTREME EASTERN PORTIONS WHILE A BROAD HIGH PRESSURE AREA ALOFT SETTLES OVER THE AREA. WITH READINGS EXPECTED TO WARM INTO THE 90S..AFTERNOON HEATING WILL STILL HELP TO DEVELOP SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THURSDAY. AS RIDGING ALOFT CONTINUES TO BUILD FRIDAY..RAIN CHANCES WILL DIMINISH. THE RIDGE WILL HANG STRONG THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. OTHER THAN A FEW SEA-BREEZE TYPE SHOWERS AND THUNDERSTORMS..LITTLE RAIN IS EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 75 88 77 93 78 / 90 60 20 20 10 AUSTIN BERGSTROM INTL AIRPORT 75 88 77 93 77 / 90 60 20 30 10 NEW BRAUNFELS MUNI AIRPORT 76 88 77 93 77 / 90 60 20 20 10 BURNET MUNI AIRPORT 72 87 75 91 76 / 90 60 20 20 10 DEL RIO INTL AIRPORT 73 91 77 94 77 / 50 20 20 10 10 GEORGETOWN MUNI AIRPORT 75 88 76 93 77 / 90 60 30 20 10 HONDO MUNI AIRPORT 76 88 77 93 76 / 80 50 20 20 10 SAN MARCOS MUNI AIRPORT 76 88 76 93 77 / 90 60 20 20 10 LA GRANGE - FAYETTE REGIONAL 76 89 77 92 79 / 90 60 30 30 20 SAN ANTONIO INTL AIRPORT 76 88 78 92 78 / 80 60 20 20 10 STINSON MUNI AIRPORT 76 88 78 93 78 / 80 60 20 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 11/17
Hazardous weather outlook, Sep 7, 7:57 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 757 PM CDT TUE SEP 7 2010 TXZ171>173-183>194-202>209-217>225-228-090100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 757 PM CDT TUE SEP 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF TONIGHT... REMNANTS OF FORMER TROPICAL STORM HERMINE TO AFFECT MOST OF THE I 35 CORRIDOR THIS EVENING AS OUTER BANDS FROM THE TROPICAL DEPRESSION MOVE NORTHWARD. ISOLATED TORNADOES ARE POSSIBLE AS THESE BANDS CONTINUE TO PULL TROPICAL MOISTURE FROM THE GULF IN COMBINATION WITH AN UNSTABLE ATMOSPHERE AND SMALL CIRCULATIONS WITHIN THE THESE BANDS OF SHOWERS AND THUNDERSTORMS. FLASH FLOODING OVER URBAN LOCATIONS AS WELL AS SMALL CREEKS AND RIVERS AND LOW CROSSING AREAS ARE THE BIGGEST CONCERNS FOR THE REST OF THIS EVENING. EXPECT TWO TO FOUR INCHES OF RAINFALL WITH ISOLATED HIGHER AMOUNTS WITHIN THE NEXT 10 TO 18 HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE REMAINS OF HERMINE WILL CONTINUE TO MOVE NORTHWARD INTO CENTRAL TEXAS ON WEDNESDAY MORNING WITH HEAVY RAINS AND FLOODING STILL POSSIBLE OVER SOME AREA. RAIN CHANCES WILL DECREASE LATE WEDNESDAY INTO THURSDAY. RIVER FLOODING WILL STILL BE POSSIBLE FROM RUNOFF FROM ANY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS REPORTS ARE APPRECIATED...TONIGHT AND WEDNESDAY.
In the hours before
Local storm report, Sep 7, 11:13 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM FLASH FLOOD 3 W BRUSHY CREEK 30.51N 97.78W
09/07/2010 WILLIAMSON TX EMERGENCY MNGR
BRUSHY CREEK ROAD AT BRUSHY BEND DRIVE AND NUMEROUS
OTHER ROADS CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER EWX1000479
SBSLocal storm report, Sep 7, 11:48 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1148 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM FLASH FLOOD 1 NNE SAN LEANNA 30.16N 97.81W
09/07/2010 TRAVIS TX CITY OFFICIAL
10100 DAVID MOORE DRIVE AND SEVERAL OTHER ROADS CLOSED
AROUND THE AUSTIN METRO AREA DUE TO HIGH WATER
&&
EVENT NUMBER EWX1000480
SBSLocal storm report, Sep 8, 12:20 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1220 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD FLORENCE 30.84N 97.79W
09/07/2010 WILLIAMSON TX LAW ENFORCEMENT
WATER GETTING INTO HOMES CAUSING EVACUATION OF
APPROXIMATELY 25 RESIDENTS
&&
EVENT NUMBER EWX1000481
SBSLocal storm report, Sep 8, 12:39 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1239 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD 2 S AUSTIN 30.27N 97.75W
09/08/2010 TRAVIS TX COUNTY OFFICIAL
NORTH LAMAR BETWEEN 9TH AND 12TH STREETS CLOSED DUE TO
HIGH WATER.
&&
MSLocal storm report, Sep 8, 12:51 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1251 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM FLASH FLOOD FLORENCE 30.84N 97.79W
09/08/2010 WILLIAMSON TX EMERGENCY MNGR
SEVERAL HOMES BEING EVACUATED DUE TO HIGH WATER IN
FLORENCE. ADDITIONAL FLOODING WAS REPORTED IN JOLLYVILLE
AND LIBERTY HILL.
&&
MSLocal storm report, Sep 8, 12:57 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1257 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM FLASH FLOOD 2 NNW SCHERTZ 29.58N 98.27W
09/08/2010 GUADALUPE TX COCORAHS
RAINFALL NEAR 1.5 INCHES IN ONE HOUR CAUSING MINOR
STREET FLOODING
&&
EVENT NUMBER EWX1000482
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:07 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 113 min |
| Sep 7, 7:24 PM CDT | Flash Flood Warning | EWX | Bastrop, Burnet, Travis, Williamson | 3 hr |
| Sep 7, 7:28 PM CDT | Tornado Warning | EWX | Travis, Williamson | 32 min |
| Sep 7, 7:41 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Llano, Travis, Williamson | 109 min |
| Sep 7, 8:01 PM CDT | Tornado Warning | EWX | Williamson | 14 min |
| Sep 7, 8:24 PM CDT | Areal Flood Advisory | EWX | Bexar, Burnet, Caldwell, Comal, Guadalupe, Hays and 2 more | 3 hr |
| Sep 7, 8:55 PM CDT | Flash Flood Warning | EWX | Burnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 3 hr |
| Sep 7, 9:33 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 5 hr |
| Sep 7, 10:00 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Wilson | 2 hr |
| Sep 7, 10:13 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Travis, Williamson | 3 hr |
| Sep 7, 10:54 PM CDT | River Flood Warning | EWX | Travis | 22 hr |
| Sep 7, 11:16 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 7, 11:43 PM CDT | Flash Flood Warning | EWX | Burnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 3 hr |
| Sep 7, 11:54 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 111 min |
| Sep 8, 12:09 AM CDT | River Flood Warning | EWX | Williamson | 9 hr |
| Sep 8, 12:23 AM CDT | Flash Flood Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 8, 1:13 AM CDT | River Flood Warning | EWX | Travis | 6 hr |
| Sep 8, 1:13 AM CDT | River Flood Warning | EWX | Travis | 20 hr |
| Sep 8, 1:18 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca, Lee | 6 hr |
| Sep 8, 1:37 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more | 4 hr |
| Sep 8, 1:55 AM CDT | River Flood Warning | EWX | Bexar | 7 hr |
| Sep 8, 2:29 AM CDT | Areal Flood Advisory | EWX | Atascosa, Dimmit, Frio, Medina, Uvalde, Zavala | 2 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Bastrop | 18 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 18 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Fayette | 18 hr |
| Sep 8, 3:07 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 113 min |
| Sep 8, 4:07 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Gillespie, Kendall and 5 more | 113 min |
| Sep 8, 4:23 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 1 more | 112 min |
| Sep 8, 4:46 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Sep 8, 4:52 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Sep 8, 4:59 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 40 hr |
| Sep 8, 5:18 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more | 3 hr |
| Sep 8, 5:48 AM CDT | Areal Flood Advisory | EWX | Fayette, Lee | 117 min |
| Sep 8, 6:01 AM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 4 more | 119 min |
| Sep 8, 6:32 AM CDT | Flash Flood Warning | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more | 2 hr |
| Sep 8, 7:15 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more | 2 hr |
| Sep 8, 8:00 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Frio, Hays and 3 more | 7 hr |
| Sep 8, 8:51 AM CDT | Flash Flood Warning | EWX | Bandera, Bastrop, Blanco, Burnet, Caldwell, Comal and 10 more | 5 hr |
| Sep 8, 9:26 AM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 2 hr |
| Sep 8, 10:16 AM CDT | River Flood Warning | EWX | Blanco | 10 hr |
| Sep 8, 10:40 AM CDT | River Flood Warning | EWX | Bexar | 5 hr |
| Sep 8, 11:33 AM CDT | River Flood Warning | EWX | Bexar | 21 hr |
| Sep 8, 11:55 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca | 3 hr |
| Sep 8, 1:26 PM CDT | River Flood Warning | EWX | Bexar | 8 hr |
| Sep 8, 1:47 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Comal, Hays, Travis, Williamson | 118 min |
| Sep 8, 3:02 PM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 3 hr |
| Sep 8, 5:04 PM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Burnet, Comal, Guadalupe, Hays and 3 more | 116 min |
| Sep 8, 5:36 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 114 min |
| Sep 8, 5:44 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 2 hr |
| Sep 8, 5:53 PM CDT | River Flood Warning | EWX | Karnes | 4 hr |
| Sep 8, 5:53 PM CDT | River Flood Warning | EWX | Karnes | 40 hr |
| Sep 8, 6:11 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 94 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.